On Eigenvectors of Nilpotent Lie Algebras of Linear Operators

Authors

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i4.4086

Abstract

We give a condition ensuring that the operators in a nilpotent Lie algebra of linear operators on a finite dimensional vector space have a common eigenvector.

Author Biography

Morris W Hirsch, University of Wisconsin, Madison

Downloads

How to Cite

Hirsch, M. W., & Robbin, J. W. (2021). On Eigenvectors of Nilpotent Lie Algebras of Linear Operators. European Journal of Pure and Applied Mathematics, 14(4), 1108–1111. https://doi.org/10.29020/nybg.ejpam.v14i4.4086